MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS CL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS CL; MONOFOCAL IOLS
Model Number Z9002
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted; give date: n/a (not applicable).Removed within initial procedure.If explanted; give date: n/a (not applicable).Replaced within initial procedure.Attempts have been made to obtain additional information; however, to date a response has not been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Reportedly, a z9002 17.5 diopter was not used due to a crack observed when inserting into the patient's operative eye.There was no surgical intervention performed and patient is doing fine post operatively.No further information was provided.
 
Additional Manufacturer Narrative
Device available for evaluation? yes, returned to manufacturer on: 2/4/2019, device returned to manufacturer? yes.Device evaluation: the return sample was decontaminated and inspected under the microscope where a cut in the optic zone was observed.It also noted that part of the lens was missing.In addition, viscoelastic residues were observed on the optic zone.Both haptics were observed positioned.The lens condition is similar to a lens that has been cut and removed.Based on the condition of the lens received, the complaint was verified.However, it could be related to the handling process.A product quality deficiency was not identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.Labeling review: the directions for use (dfu) were reviewed.The dfu adequately provides instructions, precautions, and warnings for the proper use and handling of the product.Historical data analysis: a search of complaints revealed no other complaint has been received for this production order number.Conclusion: as a result of the investigation there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS CL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8324179
Report Number2648035-2019-00167
Device Sequence Number16519029
Product Code HQL
UDI-Device Identifier05050474530645
UDI-Public(01)05050474530645(17)220518
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/09/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/18/2022
Device Model NumberZ9002
Device Catalogue NumberZ900200175
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 01/16/2019
Supplement Date Received by Manufacturer02/26/2019
10/25/2020
Initial Report FDA Received Date02/08/2019
Supplement Report FDA Received Date03/14/2019
11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005